Jump to content





1 Month And 2 Weeks

Posted by katelynb, 05 October 2013 · 191 views

claravis accutane
1 Month And 2 Weeks Sooo....basically no changes. I wonder if my skin is thinner because I have been getting a lot of scratches and I seem to bleed more easily. Posted Image
 
I do have a question for you all. Did anyone experience sore gums while on Claravis? I never have issues with my gums, but they have been bleeding now and then. Just wondering if that's a side effect.
 
So I used a Biore pore strip a couple days ago because I was getting so many bumps on my nose from my pores pushing stuff out. I knew I was taking a risk using one since my skin is sensitive. It was unbelievable how much stuff it got. I have never had a pore strip work so well ever (and I used them now and again before taking Claravis). BUT I don't think I will use it again. My nose was really sore and red when I carefully removed it. The redness was pretty much gone by the next morning, but I can still see a little redness two days later. I knew what I was getting myself into, but wanted to try it anyway. Super effective, but most likely not worth it.
 
The aches are continuing to be my biggest issues. My back basically hurts every time I stand up. It's really annoying and difficult maintaining my exercise routine. May need to slow it down a bit.
 
Hope everyone is having a nice weekend. Posted Image
 
(Intro Picture: Awesome Star Wars pencil skirt I wore at work the other day.)

Attached Thumbnails

  • Attached Image
  • Attached Image
  • Attached Image





I have the bleeding gums thing too. It's not often but when I eat an apple I get it, I have back pain but I hurt myself in hs and it acts up every once in a while so I'm not sure if it's the meds or my back. I've been on this just a week longer than you so we are on the same time table. I had a big breakout last month and I'm still getting small things but nothing big so I'm seeing an improvement I guess??

My gums have thankfully not been bleeding as often, but I'm glad that I'm not alone for that side effect.

I wouldn't be surprised if the medicine has to do with back pain. It's been really bad for me. :/ Definitely the worst side effect.

Everyone sees improvements at different times so I'm sure you're getting there!

 

I have the bleeding gums thing too. It's not often but when I eat an apple I get it, I have back pain but I hurt myself in hs and it acts up every once in a while so I'm not sure if it's the meds or my back. I've been on this just a week longer than you so we are on the same time table. I had a big breakout last month and I'm still getting small things but nothing big so I'm seeing an improvement I guess??

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

My Friends' Blogs

Latest Visitors